Jump to content

PubMed RSS Feed - - Rosacea-like facial rash related to metformin administration in a young woman.


rss

Recommended Posts

Rosacea-like facial rash related to metformin administration in a young woman.

BMC Pharmacol Toxicol. 2014 Feb 8;15(1):3

Authors: Mumoli L, Gambardella A, Labate A, Succurro E, De Sarro G, Arturi F, Gallelli L

Abstract
BACKGROUND: Since the skin represents a common site of adverse drug reactions, few data are reported at this time regarding the development of skin rash during the treatment with antidiabetic drugs.
CASE PRESENTATION: We report a 29-year old woman that developed a facial skin rash during the treatment with metformin. Clinical and laboratory findings excluded the presence of systemic diseases, but several diagnosis and many drugs were administered without clinical improvement. The self-dismission of metformin induced an improvement of symptoms, while the re-challenge documented an impairments of skin rash. The Naranjo probability scale suggested a probable association between metformin and skin rash and metformin was definitively dismissed.
CONCLUSION: We report for the first time a non vasculitis facial skin manifestation related to metformin in a young woman. However, this case may emphasizes the need to consider the ADRs as a differential diagnosis in order to reduce medical errors and the related medical costs.

PMID: 24507578 [PubMed - as supplied by publisher]

http://www.ncbi.nlm.nih.gov/pubmed/24507578?dopt=Abstract = URL to article

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Unfortunately, your content contains terms that we do not allow. Please edit your content to remove the highlighted words below.
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

Terms & Rules